An algorithm for Lang's Theorem

Arjeh Cohen, Scott Murray

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)675-702
Number of pages28
JournalJournal of Algebra
Volume322
Issue number2009
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this

Cohen, Arjeh ; Murray, Scott. / An algorithm for Lang's Theorem. In: Journal of Algebra. 2009 ; Vol. 322, No. 2009. pp. 675-702.
@article{cc830f144e4f419685981be45c09c63b,
title = "An algorithm for Lang's Theorem",
author = "Arjeh Cohen and Scott Murray",
year = "2009",
doi = "10.1016/j.jalgebra.2009.04.013",
language = "English",
volume = "322",
pages = "675--702",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2009",

}

Cohen, A & Murray, S 2009, 'An algorithm for Lang's Theorem', Journal of Algebra, vol. 322, no. 2009, pp. 675-702. https://doi.org/10.1016/j.jalgebra.2009.04.013

An algorithm for Lang's Theorem. / Cohen, Arjeh; Murray, Scott.

In: Journal of Algebra, Vol. 322, No. 2009, 2009, p. 675-702.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An algorithm for Lang's Theorem

AU - Cohen, Arjeh

AU - Murray, Scott

PY - 2009

Y1 - 2009

U2 - 10.1016/j.jalgebra.2009.04.013

DO - 10.1016/j.jalgebra.2009.04.013

M3 - Article

VL - 322

SP - 675

EP - 702

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2009

ER -